Abel and Cauchy-Hadamard theorems for series of exponential monomials

被引:0
|
作者
V. V. Napalkov
O. A. Krivosheeva
机构
[1] Russian Academy of Sciences,Institute of Mathematics and Computer Center, Ufa Scientific Center
来源
Doklady Mathematics | 2010年 / 81卷
关键词
Compact Subset; Half Plane; DOKLADY Mathematic; Convex Domain; Dirichlet Series;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:449 / 451
页数:2
相关论文
共 42 条
  • [1] Abel and Cauchy-Hadamard Theorems for Series of Exponential Monomials
    Napalkov, V. V.
    Krivosheeva, O. A.
    [J]. DOKLADY MATHEMATICS, 2010, 81 (03) : 449 - 451
  • [2] CAUCHY-HADAMARD THEOREM FOR EXPONENTIAL SERIES
    Merzlyakov, S. G.
    [J]. UFA MATHEMATICAL JOURNAL, 2014, 6 (01): : 71 - 79
  • [3] Cauchy-Hadamard, Abel and Tauber type theorems for series in generalized Bessel-Maitland functions
    Paneva-Konovska, Jordanka
    [J]. COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, 2008, 61 (01): : 9 - 14
  • [4] Cauchy-Hadamard integral with applications
    Kats, Boris A.
    Katz, David B.
    [J]. MONATSHEFTE FUR MATHEMATIK, 2019, 189 (04): : 683 - 689
  • [5] RIEMANN AND THE CAUCHY-HADAMARD FORMULA FOR THE CONVERGENCE OF POWER-SERIES
    LAUGWITZ, D
    NEUENSCHWANDER, E
    [J]. HISTORIA MATHEMATICA, 1994, 21 (01) : 64 - 70
  • [6] Cauchy-Hadamard定理的注记
    何丽铭
    [J]. 现代财经(天津财经大学学报), 1994, (S1) : 96 - 99
  • [7] Construction of involution Cauchy-Hadamard type MDS matrices
    Cui T.
    Jin C.-H.
    [J]. Dianzi Yu Xinxi Xuebao/Journal of Electronics and Information Technology, 2010, 32 (02): : 500 - 503
  • [8] On an Analogue of the Cauchy-Hadamard Formula for Harmonic Function in a Ball
    Khodos, Ol'ga V.
    [J]. JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS, 2009, 2 (04): : 517 - 520
  • [9] CONVERGENCE OF SERIES OF EXPONENTIAL MONOMIALS
    Krivosheev, A. S.
    Krivosheeva, O. A.
    [J]. UFA MATHEMATICAL JOURNAL, 2022, 14 (04): : 56 - 68
  • [10] 对合Cauchy-Hadamard型MDS矩阵的构造
    崔霆
    金晨辉
    [J]. 电子与信息学报, 2010, 32 (02) : 500 - 503